Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Blooddawn

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Blooddawn

  • Rank
    Junior Member
  1. I'm male and have struggled with acne since I was 22 (hit me rather late). At 26 I decided to go to the derm to get it sorted. She first said my acne wasn't really bad and gave me antibiotics and Skinoren. That only helped slightly and I got a few painful zits after, so that's when I asked for Accutane. I was 75 kgs back then and had 40mg per day for 8 months. The acne disappeared only at the very end of the course, but only 3 weeks later I got a big painful bump on my chest and also a few weeks
  2. So I had a TCA-peel done at a derm four days ago. I've heard the skin is supposed to go red-ish after the peel, but mine looks like it has been completely burned and it's looking quite bad still. I only got 2 days of sick leave before the weekend and need to go to work tomorrow, not very happy about it. :s http://imageshack.us/photo/my-images/31/154437.jpg/ The skin has started to peel but from what I can tell from the edges, the skin underneath this dead layer is very much red in color as wel
  3. Male, 27, suffered from moderate acne on face/back for a few years. Did accutane last year and it did the trick except... Halfway through accutane I started developing acne on my ass. And I've had it since, for a year now. It was better during the winter but both this and last summer it's been annoying me to no end. There seems to be a pattern that I always have a few pimples almost every evening but they are 90% gone in the morning. I : - have tried washing with salicylic acid - have tried
  4. Hey, I was on Accutane for 8 months last year from February to October. I weighed 75 kg back then and my dose was determined by that. I've been doing some bodybuilding (not seriously but more as a hobby ) and my weight is now 83 kg and I'm starting to see some minor breakouts on my face. I was wondering if this weight increase could be the reason since the dosage always depends on weight? I've tried BP wash and it seems to have improved the situation but I'd really really like to have acne unde
  5. Yeah, it's going to be more effective and I don't want to start putting acids on my skin by myself.
  6. Not to make you worry, but my red marks have lasted 4,5 years and I can still see them when looking closely or after applying topicals. I'm also going for a tca peel this year.
  7. I'm thinking about going to the dermatologist because of very stubborn red marks on my cheeks that I had for years. They have faded over time but only slightly. There is also some minor scarring. Now I was thinking which of the following work best on red marks? TCA-peel, Dermaroller or laser? I'm asking this because the last one I really can't currently afford and if the first two do nothing to red marks then it would be a bit useless to go pay the derm in the first place.
  8. So this is going to be a bit of a long story. I'm a 27-year-old male and have suffered from acne since I was 21. I was never the most outgoing type but I had an okay life. When the acne hit me it was quite bad. I got lots of painful zits on my cheeks and just tried to treat it with BP. At that point I just didn't want to go out anymore let alone date someone. When I met family and friends though nobody ever mentioned my acne, probably out of politeness. Anyway this phase lasted like 2-3 years a
  9. My accutane course ended 7 weeks ago. I still got 2 cysts after that but now I'm good apart from the red marks. My dose was 40mg/day for 8 months. Problems: - The skin on my arms and legs is still drying strongly and even peeling - My red marks are not healing at all My lips however are no longer drying and I don't have back or knee pain. Just wondering when those side effects I mentioned are going to go away?
  10. I remember having some trouble in the gym. I made steady progress but just 2 months after starting tane my bench press didn't get any better and my squats started getting worse. I finished the course 2 months ago and I'm finally starting to progress in weight lifting again. I took 40mg for 8 months. So yeah there might be some truth to this.
  11. 4 years and counting. They are fading but at this rate they won't be totally gone before I'm 35.
  12. It's about 170lbs, so yeah your dose sounds high.
  13. So yeah, it's been about 3 weeks now from taking my last pill, my face has no acne anymore, only stubborn red marks so yay. However, I already got a zit on my chest last night. I do not want my body acne back thank you. Hope I'm not relapsing this early...
  14. I was on tane for 8 months and finished 2 weeks ago. Some time during the course my skin became a lot thinner and as a result my old marks which I had before the course became more prominent than before. I also got a few new ones while on tane. Now it's been 2 weeks since I took the last pill and weirdly enough my face started drying dramatically just a few days before I ended the course and it still goes on, although not quite as strongly as a few days ago. I heard the skin is supposed to get t
  15. Actually they will, that's what my derm said. You shouldn't listen to some of the people here.
×